Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 186416, 4 pages
http://dx.doi.org/10.1155/2014/186416
Research Article

On the Odd Prime Solutions of the Diophantine Equation

School of Mathematics, Northwest University, Xi’an, Shaanxi 710127, China

Received 16 May 2014; Accepted 7 July 2014; Published 13 July 2014

Academic Editor: Jinde Cao

Copyright © 2014 Yuanyuan Deng and Wenpeng Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuanyuan Deng and Wenpeng Zhang, “On the Odd Prime Solutions of the Diophantine Equation ,” Abstract and Applied Analysis, vol. 2014, Article ID 186416, 4 pages, 2014. doi:10.1155/2014/186416